Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 468648, 8 pages
http://dx.doi.org/10.1155/2015/468648
Research Article

Positive Solutions for Systems of Second-Order Difference Equations

1Department of Mathematics, Baylor University, Waco, TX 76798-7328, USA
2Department of Mathematics, Gheorghe Asachi Technical University, 700506 Iasi, Romania

Received 17 March 2015; Accepted 30 August 2015

Academic Editor: Miguel Ángel López

Copyright © 2015 Johnny Henderson and Rodica Luca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence and nonexistence of positive solutions of some systems of nonlinear second-order difference equations subject to multipoint boundary conditions which contain some positive constants.